# SDR 2000ZZZM241

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 561135025
- Condition: Corroded
- Location: Ws 408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE FOLLOWING, CORROSION ON LEFT WING AT INNER AFT TOP PANEL PLATING AT STATION XW 408 STRINGER 5.  REPAIRED CORROSION DAMAGE IAW FINE AIRLINES EA NR G5730-06:00, SEMAN EO NR 990104 AND BOEING MESSAGE M-7200-99-07795.  (M)
